RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1975, Volume 16, Number 2, Pages 279–292 (Mi smj4116)  

Almost categorical theories

M. M. Erimbetov


Full text: PDF file (1080 kB)

English version:
Siberian Mathematical Journal, 1975, 16:2, 215–225

Bibliographic databases:

UDC: 518.5
Received: 19.11.1973

Citation: M. M. Erimbetov, “Almost categorical theories”, Sibirsk. Mat. Zh., 16:2 (1975), 279–292; Siberian Math. J., 16:2 (1975), 215–225

Citation in format AMSBIB
\Bibitem{Eri75}
\by M.~M.~Erimbetov
\paper Almost categorical theories
\jour Sibirsk. Mat. Zh.
\yr 1975
\vol 16
\issue 2
\pages 279--292
\mathnet{http://mi.mathnet.ru/smj4116}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0381978}
\zmath{https://zbmath.org/?q=an:0311.02058}
\transl
\jour Siberian Math. J.
\yr 1975
\vol 16
\issue 2
\pages 215--225
\crossref{https://doi.org/10.1007/BF00967505}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1975BU89600006}


Linking options:
  • http://mi.mathnet.ru/eng/smj4116
  • http://mi.mathnet.ru/eng/smj/v16/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:8
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021